Open Access
Translator Disclaimer
May 2008 Parallel Frames of Non-Lightlike Curves
M. Özdemir, A. A. Ergin
Missouri J. Math. Sci. 20(2): 127-137 (May 2008). DOI: 10.35834/mjms/1316032813

Abstract

The parallel frame of a curve is an alternative approach to defining a moving frame. In this paper, we express the parallel frames of timelike and spacelike curves in a Minkowski space.

Citation

Download Citation

M. Özdemir. A. A. Ergin. "Parallel Frames of Non-Lightlike Curves." Missouri J. Math. Sci. 20 (2) 127 - 137, May 2008. https://doi.org/10.35834/mjms/1316032813

Information

Published: May 2008
First available in Project Euclid: 14 September 2011

zbMATH: 1145.53301
Digital Object Identifier: 10.35834/mjms/1316032813

Subjects:
Primary: 53B30
Secondary: 53A04

Rights: Copyright © 2008 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.20 • No. 2 • May 2008
Back to Top